Previous |  Up |  Next


Title: Stabilization of solutions of certain one-dimensional degenerate diffusion equations (English)
Author: Fila, Marek
Author: Filo, Ján
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 37
Issue: 2
Year: 1987
Pages: 217-229
Category: math
MSC: 35B40
MSC: 35K20
MSC: 35K65
idZBL: Zbl 0619.35064
idMR: MR899439
Date available: 2009-09-25T10:02:02Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] ARONSON D. G., CRANDALL M. G., PELETIER L. A.: Stabilization of solutions of a degenerate nonlinear diffusion problem.Nonlinear Analysis 6, 1982, 1001-1022. Zbl 0518.35050, MR 0678053
Reference: [2] GURTIN M. E., MACCAMY R. C.: On the diffusion of biological population.Mathematical Biosciences 33, 1977, 35-49. MR 0682594
Reference: [3] NAKAO M.: Existence, nonexistence and some asymptotic behaviour of global solutions of a nonlinear degenerate parabolic equation.Math. Rep. College General Edc, Kyushu Univ. 14, 1983, 1-21. Zbl 0563.35038, MR 0737351


Files Size Format View
MathSlov_37-1987-2_11.pdf 1.255Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo